# SDR UPS01835495

- Difficulty date: March 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT LWR CARGO PIT AT FS 1060 ABOVE LONG 33 RT - 36 FRAME IS CORRODED UND ER AND AROUND NUTPLATES.   REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 53-2-0 REMOVED FRAME CAP GUSSET & CLIP FOUND GUSSET DAMAGED, OUT OF LIMITS IAW 53-2-0 REC''''D LOCATED  & DRILLED NEW FRAME CAP FAB REPAIR IAW STD 5310-602 FAB NEW GUSSET & CLIP IAW DAC DWG 9758507.
